Skip to main content

q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers

Loureiro, Ana F., Zeng, J. (2016) q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers. q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers, 289 (5-6). pp. 693-717. (doi:10.1002/mana.201400381) (KAR id:41224)

PDF (q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers) Other
Language: English
Download (309kB) Preview
[img]
Preview
Official URL
http://onlinelibrary.wiley.com/wol1/doi/10.1002/ma...

Abstract

We introduce, characterise and provide a combinatorial interpretation for the so-called q-Jacobi–Stirling numbers.

q-differential operator having the q-classical polynomials as eigenfunctions in terms of other even order operators,

those given by Everitt et al. and by the first author, whilst the combinatorics of this new set of numbers is a

q-version of the Jacobi–Stirling numbers given by Gelineau and the second author.

Item Type: Article
DOI/Identification number: 10.1002/mana.201400381
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Ana F. Loureiro
Date Deposited: 29 May 2014 15:59 UTC
Last Modified: 29 May 2019 12:37 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/41224 (The current URI for this page, for reference purposes)
Loureiro, Ana F.: https://orcid.org/0000-0002-4137-8822
  • Depositors only (login required):

Downloads

Downloads per month over past year